On q-and h-deformations of 3d-superspaces


Creative Commons License

Çelik S.

Turkish Journal of Mathematics, vol.45, no.1, pp.346-359, 2021 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-1907-80
  • Title of Journal : Turkish Journal of Mathematics
  • Page Numbers: pp.346-359

Abstract

© TÜBİTAK In this paper, we introduce nonstandard deformations of (1+2)− and (2+1)−superspaces via a contractionusing standard deformations of them. This deformed superspaces are denoted by A1|2 h and A2|1 h′, respectively. We find a two-parameter R-matrix satisfying quantum Yang–Baxter equation and thus obtain a new two-parameter nonstandard deformation of the supergroup GL(1|2). Finally, we get a new superalgebra derived from the Hopf superalgebra of functions on the quantum superspace A1|2 p,q.